# SDR CALA2019042200637

- Difficulty date: April 22, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 29,651 hours, 10,441 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Seal
- Condition: Damaged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RIGHT ENG INBD FAN COWL STRAKE SEAL LEADING EDGE ERODED AND HAS OPEN GAP INTO THE AIRSTREAM. REMOVED AND REPLACED NR 2 ENG VORTEX CONTROL DEVICE PER AMM 71-11-08.
